# SDR QR9R2025070200001

- Difficulty date: July 2, 2025
- Submitted: July 2, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9487
- Aircraft time: 4,603 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: B771M40C1005
- Part serial: 240
- Condition: Stuck
- Location: Triple Tach
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

TRIPLE TAC FAILED IN FLIGHT. NR STUCK IN POSITION AND WOULD NOT MOVE. BOTH N2 NEEDLES DID MOVE. REMOVED AND REPLACED TRIPLE INDICATO RPM IAW AMM 62-41-00, 4-3. MOC SUCCESSFULLY COMPLETED.
